# SDR ASAA2023092145271

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,410 hours, 10,848 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL, HGS APPROACH WARNING AT 150' AGL, CRITICAL AREAS WERE CLEAR. GROUNDED - YES. ON DEFERRAL.
